Handle decompositions of simply-connected five-manifolds. II
Abstract
Handle decompositions of simply connected smooth or piecewise linear five-manifolds are considered. The basic notions and constructions necessary for proving further results are introduced.Published
25.09.1993
Issue
Section
Research articles
How to Cite
Shkol’nikov, Yu. A. “Handle Decompositions of Simply-Connected Five-Manifolds. II”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 9, Sept. 1993, pp. 1282–1288, https://umj.imath.kiev.ua/index.php/umj/article/view/5931.